An Application of Factorable Surfaces in Euclidean 4-Space E^4

Büyükkütük S. , Öztürk G.

TWMS Journal of Applied and Engineering Mathematics, vol.9, no.1, pp.121-127, 2019 (International Refereed University Journal)

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2019
  • Title of Journal : TWMS Journal of Applied and Engineering Mathematics
  • Page Numbers: pp.121-127


In the present paper, we consider the factorable surfaces in Euclidean 4-space
E4. We characterize such surfaces in terms of their Gaussian curvature, Gaussian torsion
and mean curvature. Further, we classify flat, semiumbilical and minimal factorable
surfaces in E4.